Alert archive / Alabama / Wind Advisories in 2012
Wind Advisory 10, NWS Huntsville, AL
NWS Huntsville, AL issued this wind advisory at Oct 28, 2012, 3:10 PM CDT for 4 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Oct 30, 2012, 7:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2012, 3:10 PM CDT (20:10 UTC)
- In effect from
- Oct 30, 2012, 7:00 AM CDT
- Expired
- Oct 30, 2012, 12:58 PM CDT
- In force
- 6 hr
- Issued by
- NWS Huntsville, AL
Counties DeKalb County, AL, Jackson County, AL, Madison County, AL, Marshall County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 17 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
715 WWUS74 KHUN 282010 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 310 PM CDT SUN OCT 28 2012 ...WINDY CONDITIONS EXPECTED ACROSS THE TENNESSEE VALLEY... .AS SANDY MOVES UP THE EAST COAST...STRONG NORTHERLY WINDS WILL FLOW INTO THE TENNESSEE VALLEY. THESE WINDS WILL BE STRONGEST ON MONDAY AND TUESDAY...ESPECIALLY OVER THE HIGHER TERRAIN. ALZ006-008>010-TNZ076-096-097-290300- /O.NEW.KHUN.WI.Y.0009.121029T1500Z-121030T0000Z/ /O.NEW.KHUN.WI.Y.0010.121030T1200Z-121031T0000Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 310 PM CDT SUN OCT 28 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED FROM 7 AM TO 7 PM CDT TUESDAY. * TIMING AND AREAS AFFECTED...MONDAY 10 AM TO 7 PM AND AGAIN ON TUESDAY FROM 7 AM TO 7 PM FOR NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. * WINDS...SUSTAINED NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. GUSTS TO 40 MPH OVER THE HIGHER TERRAIN. * IMPACTS...WINDS COULD CAUSE OUTDOOR LAWN FURNITURE TO BLOW AROUND AND MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
7 follow-up statements
934 WWUS74 KHUN 290208 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 908 PM CDT SUN OCT 28 2012 ...WINDY CONDITIONS EXPECTED ACROSS THE TENNESSEE VALLEY... .AS SANDY MOVES UP THE EAST COAST...STRONG NORTHERLY WINDS WILL FLOW INTO THE TENNESSEE VALLEY. THESE WINDS WILL BE STRONGEST ON MONDAY AND TUESDAY...ESPECIALLY OVER THE HIGHER TERRAIN. ALZ006-008>010-TNZ076-096-097-291100- /O.CON.KHUN.WI.Y.0009.121029T1500Z-121030T0000Z/ /O.CON.KHUN.WI.Y.0010.121030T1200Z-121031T0000Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 908 PM CDT SUN OCT 28 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... * TIMING AND AREAS AFFECTED...MONDAY 10 AM TO 7 PM AND AGAIN ON TUESDAY FROM 7 AM TO 7 PM FOR NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. * WINDS...SUSTAINED NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 MPH...AND AROUND 40 MPH ON THE HIGHER TERRAIN. * IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ KULA
161 WWUS74 KHUN 290840 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 340 AM CDT MON OCT 29 2012 ...WINDY CONDITIONS EXPECTED ACROSS THE TENNESSEE VALLEY... .AS SANDY MOVES UP THE EAST COAST...STRONG NORTHERLY WINDS WILL FLOW INTO THE TENNESSEE VALLEY. THESE WINDS WILL BE STRONGEST TODAY AND ON TUESDAY...ESPECIALLY OVER THE HIGHER TERRAIN. ALZ007-016-291800- /O.EXA.KHUN.WI.Y.0009.121029T1500Z-121030T0000Z/ MORGAN-CULLMAN- INCLUDING THE CITIES OF...DECATUR...CULLMAN 340 AM CDT MON OCT 29 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING AND AREAS AFFECTED...TODAY FROM 10 AM TO 7 PM FOR NORTH CENTRAL ALABAMA. * WINDS...SUSTAINED NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 MPH...AND AROUND 40 MPH ON THE HIGHER TERRAIN. * IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ ALZ006-008>010-TNZ076-096-097-291800- /O.CON.KHUN.WI.Y.0009.121029T1500Z-121030T0000Z/ /O.CON.KHUN.WI.Y.0010.121030T1200Z-121031T0000Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 340 AM CDT MON OCT 29 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... * TIMING AND AREAS AFFECTED...TODAY FROM 10 AM TO 7 PM AND AGAIN ON TUESDAY FROM 7 AM TO 7 PM FOR NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. * WINDS...SUSTAINED NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 MPH...AND AROUND 40 MPH ON THE HIGHER TERRAIN. * IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
240 WWUS74 KHUN 291759 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 1259 PM CDT MON OCT 29 2012 ...WINDY CONDITIONS EXPECTED ACROSS THE TENNESSEE VALLEY... .AS SANDY MOVES UP THE EAST COAST...STRONG NORTHERLY WINDS WILL FLOW INTO THE TENNESSEE VALLEY. THESE WINDS WILL BE STRONGEST TODAY AND ON TUESDAY...ESPECIALLY OVER THE HIGHER TERRAIN. ALZ006-008>010-TNZ076-096-097-300000- /O.CON.KHUN.WI.Y.0009.000000T0000Z-121030T0000Z/ /O.CON.KHUN.WI.Y.0010.121030T1200Z-121031T0000Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 1259 PM CDT MON OCT 29 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... * TIMING AND AREAS AFFECTED...TODAY FROM 10 AM TO 7 PM AND AGAIN ON TUESDAY FROM 7 AM TO 7 PM FOR NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. * WINDS...SUSTAINED NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 MPH...AND AROUND 40 MPH ON THE HIGHER TERRAIN. * IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ ALZ007-016-300000- /O.CON.KHUN.WI.Y.0009.000000T0000Z-121030T0000Z/ MORGAN-CULLMAN- INCLUDING THE CITIES OF...DECATUR...CULLMAN 1259 PM CDT MON OCT 29 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING AND AREAS AFFECTED...TODAY FROM 10 AM TO 7 PM FOR NORTH CENTRAL ALABAMA. * WINDS...SUSTAINED NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 MPH...AND AROUND 40 MPH ON THE HIGHER TERRAIN. * IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ 70/DD
786 WWUS74 KHUN 292354 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 654 PM CDT MON OCT 29 2012 ALZ006-008>010-TNZ076-096-097-300800- /O.CAN.KHUN.WI.Y.0009.000000T0000Z-121030T0000Z/ /O.CON.KHUN.WI.Y.0010.121030T1200Z-121031T0000Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 654 PM CDT MON OCT 29 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND ADVISORY FOR TODAY. * TIMING AND AREAS AFFECTED...FROM 7 AM TO 7 PM ON TUESDAY FOR PORTIONS OF NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. * WINDS...SUSTAINED NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 MPH...AND AROUND 40 MPH ON THE HIGHER TERRAIN. * IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ ALZ007-016-300100- /O.CAN.KHUN.WI.Y.0009.000000T0000Z-121030T0000Z/ MORGAN-CULLMAN- INCLUDING THE CITIES OF...DECATUR...CULLMAN 654 PM CDT MON OCT 29 2012 ...WIND ADVISORY IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO DECREASE TONIGHT AND AS A RESULT THE WIND ADVISORY HAS BEEN CANCELLED. $$
683 WWUS74 KHUN 300326 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 1026 PM CDT MON OCT 29 2012 ALZ006-008>010-TNZ076-096-097-301000- /O.CON.KHUN.WI.Y.0010.121030T1200Z-121031T0000Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 1026 PM CDT MON OCT 29 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... * TIMING AND AREAS AFFECTED...FROM 7 AM TO 7 PM ON TUESDAY FOR PORTIONS OF NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. * WINDS...SUSTAINED NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 MPH...AND AROUND 40 MPH ON THE HIGHER TERRAIN. * IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
835 WWUS74 KHUN 300944 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 444 AM CDT TUE OCT 30 2012 ALZ006-008>010-TNZ076-096-097-301830- /O.CON.KHUN.WI.Y.0010.121030T1200Z-121031T0000Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 444 AM CDT TUE OCT 30 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING AND AREAS AFFECTED...UNTIL 7 PM TODAY FOR PORTIONS OF NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. * WINDS...SUSTAINED NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 MPH...AND AROUND 40 MPH ON THE HIGHER TERRAIN. * IMPACTS...WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
766 WWUS74 KHUN 301758 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 1258 PM CDT TUE OCT 30 2012 ...WIND ADVISORY IS CANCELLED... ALZ006-008>010-TNZ076-096-097-301900- /O.CAN.KHUN.WI.Y.0010.000000T0000Z-121031T0000Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 1258 PM CDT TUE OCT 30 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS THE AREA SHOULD REMAIN BELOW ADVISORY CRITERIA FOR THE REMAINDER OF THIS AFTERNOON. HOWEVER...A FEW GUSTS TO 30 MPH REMAIN POSSIBLE. $$ RSB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Oct 28, 12:44 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Oct 28, 12:44 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1244 PM CDT SUN OCT 28 2012 .UPDATE... FOR 18Z TAFS && .DISCUSSION... /ISSUED 1040 AM CDT SUN OCT 28 2012/ SATELLITE INDICATES THE CLEARING LINE IS EVER SO SLOWLY MOVING ITS WAY TO THE EAST...WITH SOME SCATTERING OF THE CLOUDS ACROSS MUCH OF NORTH CENTRAL ALABAMA AND SOUTHERN MIDDLE TENNESSEE. WHILE THE CLOUDS MADE FOR A BITTERLY COLD DAY ON SATURDAY...THEY HUNG AROUND ENOUGH OVERNIGHT TO PREVENT TEMPERATURES FROM FALLING INTO THE 30S. AS SUCH...TEMPERATURES ARE ACTUALLY CLIMBING PRETTY WELL TODAY /ESPECIALLY IN THE WEST AND CENTRAL WHERE PARTIAL SUNSHINE IS REACHING THE SURFACE/. HOWEVER...IN THE EAST WHERE ISENTROPIC ANALYSIS SUGGESTS THE CLOUD COVER WILL LINGER THROUGH AT LEAST 21Z...NOT EXPECTING MUCH IN THE WAY OF WARMING. AS SUCH...OPTED TO DROP HIGH TEMPERATURES A DEGREE OR TWO IN OUR EASTERN THREE COUNTIES. TEMPERATURES ASIDE...THE GUSTY NORTH WINDS WILL MAKE IT FEEL EVEN COOLER OUTSIDE. OBS FROM AROUND THE AREA SUGGEST GUSTS ARE CURRENTLY PEAKING AROUND 28-30 MPH...AND THESE GUSTS ARE BEING REACHED BOTH IN THE HIGHER TERRAIN AND IN THE VALLEY LOCATIONS. THE RAP SEEMS TO HAVE A GOOD HANDLE ON THE MIXING-INDUCED GUSTS AS WELL AS THE PRESSURE GRADIENT GUSTS...SO HAVE TRENDED THE GUST FORECAST IN THIS DIRECTION. WHILE COULD CERTAINLY SEE A FEW GUSTS TO AROUND 33 MPH THIS AFTERNOON...DO NOT EXPECT WIND ADVISORY CONDITIONS TO BE MET TODAY. TOMORROW...HOWEVER...THE WINDS WILL LIKELY BE A BIT STRONGER...AND A WIND ADVISORY MAY BE NEEDED. MADE SOME CHANGES TO THE FORECAST CLOUD COVER GRIDS TO ACCOUNT FOR THE CLEARING TODAY...BUT NO OTHER CHANGES WERE MADE TO THE FORECAST. JLL && .AVIATION... FOR 18Z TAFS... VFR CONDITIONS ARE EXPECTED AT BOTH TERMINALS THROUGH THE TAF PERIOD..BUT WINDS ARE THE MAIN FLIGHT CONCERN. NORTHERLY WINDS WILL GUST AROUND 23/25KTS THIS AFTERNOON THEN DECREASE TONIGHT...BUT WILL BECOME BLUSTERY AGAIN MONDAY MORNING WITH GUSTS REACHING 25KTS. JMS && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Oct 28, 2:55 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 255 PM CDT SUN OCT 28 2012 ALZ001>010-016-TNZ076-096-097-291000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 255 PM CDT SUN OCT 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. WIND CHILL VALUES IN THE MIDDLE AND UPPER 20S ARE EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... WINDY CONDITIONS ARE EXPECTED ACROSS THE TENNESSEE VALLEY ON MONDAY AND TUESDAY...ESPECIALLY EAST OF INTERSTATE 65. A WIND ADVISORY IS IN EFFECT FOR THESE AREAS ON MONDAY...AND AGAIN ON TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Oct 28, 2:55 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 255 PM CDT SUN OCT 28 2012 ALZ006-008>010-TNZ076-096-097-290600- MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE...SCOTTSBORO... FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 255 PM CDT SUN OCT 28 2012 ...UNSEASONABLY COOL CONDITIONS EXPECTED EARLY THIS WEEK AS HURRICANE SANDY TRACKS UP THE EAST COAST...MUCH COLDER AIR WILL FUNNEL ACROSS THE TENNESSEE VALLEY IN HER WAKE. AS TEMPERATURES FALL INTO THE MIDDLE 30S TONIGHT...THE ADDITION OF NORTH WINDS AROUND 10 MPH WILL PRODUCE WIND CHILL VALUES IN THE MIDDLE AND UPPER 20S. ON MONDAY NIGHT...THE AIR TEMPERATURE WILL FALL INTO THE LOW 30S...AND NORTHWEST WINDS OF AROUND 10 MPH WILL PRODUCE WIND CHILL VALUES IN THE MIDDLE 20S. NOW MAY BE A GOOD TIME TO MOVE OR COVER SENSITIVE VEGETATION...AND ALSO BRINGS PETS INSIDE.
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 3:10 PM CDT | Wind Advisory | HUN | Cullman, DeKalb, Jackson, Madison, Marshall, Morgan | 28 hr |
Nearby
Wind Advisories in Alabama, 2012Wind Advisories in Tennessee, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.